Please use this identifier to cite or link to this item: http://pandora.lib.unipi.gr/jspui/handle/unipi/1666
Title: Projective flat manifolds of cyclic and dihedral holonomy
Authors: 
Issue Date: 1998
Publisher: Cambridge University Press
Citation: Mathematical Proceedings of the Cambridge Philosophical Society, vol. 124, Issue 3, p.469-482
Abstract: In this note, we classify the projective flat manifolds whose holonomy group is either a cyclic group Cp or dihedral D2p, with p prime. We give an estimate for the size of the set of their positive line bundles and construct explicitly and directly in terms of the representation space of the holonomy group some interesting imbeddings.
URI: http://pandora.lib.unipi.gr/jspui/handle/unipi/1666
Appears in Collections:Δημοσιεύσεις σε Περιοδικά

Files in This Item:
There are no files associated with this item.


Items in CRIS are protected by copyright, with all rights reserved, unless otherwise indicated.